Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 43, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Mar 27, 2021, 11:42 AM CDT for Humphreys County, Tennessee. It took effect at Mar 28, 2021, 2:00 PM CDT. It was in force for 62 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2021, 11:42 AM CDT (16:42 UTC)
- In effect from
- Mar 28, 2021, 2:00 PM CDT
- Expired
- Mar 31, 2021, 4:00 AM CDT
- In force
- 62 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Humphreys County, TN
The radar
The Ft Campbell radar (KHPX), 100 km from the middle of the area, began a volume at 16:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Duck River near Hurricane Mills (HMLT1).
- Action stage
- 16 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03603000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
873 WGUS84 KOHX 271642 FLSOHX Flood Advisory National Weather Service Nashville TN 1142 AM CDT Sat Mar 27 2021 ...The National Weather Service in Nashville has issued a Flood Advisory for the following rivers in Tennessee... Duck River At Centerville affecting Hickman County. Duck River Near Hurricane Mills affecting Humphreys County. Duck River At Columbia affecting Maury County. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Stay tuned to further developments by listening to your local radio, television, or NOAA Weather Radio for further information. Additional information is available at www.weather.gov. TNC081-280445- /O.NEW.KOHX.FL.Y.0042.210327T1642Z-210331T2145Z/ /CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1142 AM CDT Sat Mar 27 2021 The National Weather Service in Nashville has issued a * Flood Advisory for the Duck River At Centerville. * From this morning to Wednesday afternoon. * At 11:00 AM CDT Saturday the stage was 15.2 feet and rising.. * Action stage is 17.0 feet. * Flood stage is 22.0 feet. * Forecast...The river is expected to rise above flood stage early tomorrow afternoon to a crest of 27.0 feet early Monday afternoon. It will then fall below flood stage late Wednesday morning. && LAT...LON 3582 8776 3592 8765 3577 8721 3565 8732 $$ TNC085-280445- /O.NEW.KOHX.FL.Y.0043.210328T1900Z-210331T0900Z/ /HMLT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1142 AM CDT Sat Mar 27 2021 The National Weather Service in Nashville has issued a * Flood Advisory for the Duck River Near Hurricane Mills. * From Sunday afternoon to late Tuesday night. * At 11:00 AM CDT Saturday the stage was 12.9 feet and rising. * Action stage is 16.0 feet. * Flood stage is 20.0 feet. * Forecast...The river is expected to rise above flood stage early tomorrow afternoon to a crest of 21.0 feet Monday morning. It will then fall below flood stage late Tuesday evening. * Impact...At 20.0 feet, Agricultural land, other low lying areas, and access points along the river from Bucksnort to Taylortown, Cedar Grove, and to Bakerville Rd begin to flood. Portions of Tumbling Creek Rd east of Highway 13 begin to flood. && LAT...LON 3597 8795 3606 8785 3592 8765 3582 8776 $$ TNC119-280445- /O.NEW.KOHX.FL.Y.0044.210330T0600Z-210330T1200Z/ /COLT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1142 AM CDT Sat Mar 27 2021 The National Weather Service in Nashville has issued a * Flood Advisory for the Duck River At Columbia. * From late Monday night to Tuesday morning. * At 11:00 AM CDT Saturday the stage was 14.6 feet and rising. * Action stage is 28.0 feet. * Flood stage is 32.0 feet. * Forecast...The river is expected to rise to a crest of 32.0 feet early Tuesday morning. * Impact...At 32.0 feet, Flood waters overflow the banks and low lying areas near Columbia begin to flood. && LAT...LON 3565 8732 3577 8721 3563 8682 3552 8689 $$ 07
1 follow-up statement
592 WGUS84 KOHX 280854 FLSOHX Flood Advisory National Weather Service Nashville TN 354 AM CDT Sun Mar 28 2021 ...The Flood Advisory is cancelled for the following rivers in Tennessee... Duck River Near Hurricane Mills affecting Humphreys County. ...The Flood Advisory is replaced with a River Flood Warning for the following rivers in Tennessee... Duck River Near Hurricane Mills affecting Humphreys County. TNC085-281000- /O.CAN.KOHX.FL.Y.0052.210328T1900Z-210328T0854Z/ /HMLT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 354 AM CDT Sun Mar 28 2021 ...The Flood Advisory for the Duck River Near Hurricane Mills has been replaced... The Flood Advisory is replaced by a river flood warning for the Duck River Near Hurricane Mills. * At 3:00 AM CDT Sunday the stage was 21.7 feet and rising. * Flood stage is 20.0 feet. * Recent Activity...The maximum river stage in the 24 hours ending at 3:00 AM CDT Sunday was 21.7 feet. * Forecast...The river is expected to rise to a crest of 23.5 feet Tuesday morning. It will then fall below flood stage late Thursday evening. && LAT...LON 3597 8795 3606 8785 3592 8765 3582 8776 $$ TNC085-281000- /O.CAN.KOHX.FL.Y.0043.210328T1900Z-210328T0854Z/ 354 AM CDT Sun Mar 28 2021 ...The Flood Advisory for the Duck River Near Hurricane Mills has been cancelled... The Flood Advisory is cancelled for the Duck River Near Hurricane Mills. * At 3:00 AM CDT Sunday the stage was 21.7 feet and rising. * Flood stage is 20.0 feet. * Recent Activity...The maximum river stage in the 24 hours ending at 3:00 AM CDT Sunday was 21.7 feet. * Forecast...The river is expected to rise to a crest of 23.5 feet Tuesday morning. It will then fall below flood stage late Thursday evening. && LAT...LON 3597 8795 3606 8785 3592 8765 3582 8776 $$ LaRosa
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 27, 11:03 AM CDT, 39 minutes earlier.
Area forecast discussion, Mar 27, 11:03 AM CDT, 39 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1103 AM CDT Sat Mar 27 2021 .UPDATE... FOR MORNING DISCUSSION. && .DISCUSSION... Pretty significant severe storm and flood threat continues across the mid-state today and tonight. Warm front currently located across our southern counties very slowly lifting northward, and fairly widespread showers/storms continue along/near it. Rainfall rates have trended less last hour but that trend likely not to continue in the afternoon. Some CAMs really going very high on amounts of rain through this event, and many places already above an inch now. HRRR also showing supercells across our south in the afternoon, when low-level jet gets a bit stronger, so SVR/flood potential will pick up again. So all-in-all, busy day and night ahead. && .AVIATION... 06Z TAF DISCUSSION. Poor flying conditions expected this TAF period as SHRA/TSRA develop and affect all airports. No problems early this morning with light winds and VFR conditions, but showers and storms will rapidly develop and impact airports from 12Z onward with MVFR/IFR conditions. Some improvement is possible this afternoon at airports, before deteriorating again Saturday evening. Light southeast winds early this morning will increase and become southerly later today. && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Sunday evening for Bedford-Cannon- Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson- Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence- Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett- Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......07 AVIATION........Shamburger
Hazardous weather outlook, Mar 26, 7:11 PM CDT, 16 hours 31 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Nashville TN 711 PM CDT Fri Mar 26 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-271000- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 711 PM CDT Fri Mar 26 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Tonight. Some strong to severe thunderstorms will be possible late tonight for locations generally south of I-40 and around and west of I-24. Large hail will be primary threat. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Severe thunderstorms will be possible Saturday and Saturday night across all of Middle Tennessee. Damaging winds, large hail, and isolated tornadoes will all be possible. Multiple rounds of heavy rainfall expected from mid morning hours on Saturday through at least morning hours on Sunday. Rainfall amounts of 1 to 3 inches, with locally higher amounts of 4 to 5 inches, expected on already saturated ground conditions. Runoff impacts could last through afternoon hours on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. Spotter Thunderstorm Reporting Criteria... Tornado Funnel Cloud Flooding Hail >= 1/2 Inch Winds > 50 MPH (Measured) Structural Damage Trees or Power Lines Down JB Wright
In the hours before
Special weather statement, Mar 27, 7:42 AM CDT, 4 hours before
Special Weather Statement
National Weather Service Nashville TN
742 AM CDT Sat Mar 27 2021
TNZ027-028-030-057-059>062-271330-
Hickman TN-Rutherford TN-Williamson TN-Davidson TN-Wilson TN-
Maury TN-Marshall TN-Smith TN-
742 AM CDT Sat Mar 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SMITH...SOUTHEASTERN
DAVIDSON...NORTH CENTRAL MARSHALL...NORTHERN RUTHERFORD...NORTHERN
MAURY...WILLIAMSON...WILSON AND EAST CENTRAL HICKMAN COUNTIES UNTIL
830 AM CDT...
At 741 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rural Hill to 8 miles southeast of
Centerville. Movement was northeast at 45 mph.
Half inch hail will be possible with these storms.
Locations impacted include...
Murfreesboro, Franklin, Columbia, Lebanon, Carthage, Smyrna,
Brentwood, La Vergne, Spring Hill, Mount Juliet, Nolensville, Oak
Hill, Thompson's Station, Watertown, Gordonsville, Walterhill, Rural
Hill, Antioch, Belinda City and South Carthage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3627 8584 3625 8582 3562 8677 3571 8740
3626 8640 3628 8584
TIME...MOT...LOC 1241Z 238DEG 40KT 3615 8657 3573 8732
WhiteheadLocal storm report, Mar 27, 8:12 AM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
812 AM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM HAIL 3 NW SPRING HILL 35.77N 86.96W
03/27/2021 M1.00 INCH MAURY TN TRAINED SPOTTER
0804 AM HAIL SPRING HILL 35.74N 86.92W
03/27/2021 M1.00 INCH MAURY TN TRAINED SPOTTER
&&Local storm report, Mar 27, 8:17 AM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
817 AM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM HAIL THOMPSON'S STATION 35.81N 86.91W
03/27/2021 M1.00 INCH WILLIAMSON TN PUBLIC
&&
EVENT NUMBER OHX2100329
DHSpecial weather statement, Mar 27, 8:39 AM CDT, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Nashville TN
839 AM CDT Sat Mar 27 2021
TNZ031>034-066-271430-
Putnam TN-Cumberland TN-Fentress TN-Overton TN-Jackson TN-
839 AM CDT Sat Mar 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR OVERTON...NORTH CENTRAL
CUMBERLAND...SOUTHEASTERN JACKSON...CENTRAL PUTNAM AND SOUTHWESTERN
FENTRESS COUNTIES UNTIL 930 AM CDT...
At 839 AM CDT, Doppler radar was tracking a strong thunderstorm near
Baxter, or near Cookeville, moving east at 55 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Cookeville, Livingston, Jamestown, Algood, Monterey, Allardt,
Grimsley, Clarkrange, Crawford, Rickman and Cummins Falls State Park.
This includes Interstate 40 between mile markers 283 and 303.
LAT...LON 3613 8558 3636 8555 3643 8483 3629 8481
3630 8482 3628 8488 3624 8488 3621 8491
3618 8490 3615 8491 3613 8487 3609 8483
3610 8482 3608 8480 3609 8488
TIME...MOT...LOC 1339Z 266DEG 46KT 3621 8560
WhiteheadSpecial weather statement, Mar 27, 11:08 AM CDT, 34 minutes before
Special Weather Statement National Weather Service Nashville TN 1108 AM CDT Sat Mar 27 2021 TNZ059>062-075-271700- Rutherford TN-Williamson TN-Bedford TN-Maury TN-Marshall TN- 1108 AM CDT Sat Mar 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARSHALL...SOUTHWESTERN RUTHERFORD...SOUTHEASTERN MAURY...SOUTHEASTERN WILLIAMSON AND NORTHWESTERN BEDFORD COUNTIES UNTIL NOON CDT... At 1108 AM CDT, Doppler radar was tracking a strong thunderstorm near Columbia, moving east at 45 mph. Winds in excess of 30 mph will be possible with this storm. Locations impacted include... Murfreesboro, Columbia, Shelbyville, Lewisburg, Spring Hill, Chapel Hill, Eagleville, Culleoka, I-65 East Of Columbia, Rover, Deason, Rockvale, Farmington and Unionville. This includes the following highways... Interstate 65 between mile markers 34 and 53. Interstate 24 between mile markers 76 and 78. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3546 8703 3568 8711 3589 8643 3549 8641 TIME...MOT...LOC 1608Z 252DEG 38KT 3557 8694 Whitehead
Local storm report, Mar 27, 11:25 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1125 AM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 AM FLOOD 2 ESE SPRING HILL 35.73N 86.89W
03/27/2021 MAURY TN EMERGENCY MNGR
SOME ROADS CLOSED IN MAURY COUNTY DUE TO HIGH WATER
INCLUDING PORT ROYAL ROAD TO TOM LUNN IN SPRING HILL AND
RICE RD AT DERRYBERRY LN.
&&
EVENT NUMBER OHX2100330
CMAThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 8:18 PM CDT | River Flood Advisory | OHX | Perry | 26 hr |
| Mar 27, 4:23 AM CDT | Special Weather Statement | OHX | Hickman, Lewis, Perry | 37 min |
| Mar 27, 4:56 AM CDT | Special Weather Statement | OHX | Dickson, Hickman, Houston, Humphreys | 49 min |
| Mar 27, 4:59 AM CDT | Special Weather Statement | OHX | Lewis | 46 min |
| Mar 27, 5:12 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry | 37 min |
| Mar 27, 5:29 AM CDT | Special Weather Statement | OHX | Cheatham, Davidson | 31 min |
| Mar 27, 5:48 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Maury, Williamson | 27 min |
| Mar 27, 5:52 AM CDT | Special Weather Statement | OHX | DeKalb | 38 min |
| Mar 27, 6:13 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Williamson | 32 min |
| Mar 27, 6:17 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Hickman, Humphreys, Williamson | 29 min |
| Mar 27, 6:18 AM CDT | Special Weather Statement | OHX | Macon, Robertson, Sumner, Trousdale | 27 min |
| Mar 27, 6:22 AM CDT | Special Weather Statement | OHX | Jackson | 38 min |
| Mar 27, 6:23 AM CDT | Special Weather Statement | OHX | Cumberland, White | 52 min |
| Mar 27, 6:38 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Sumner, Williamson, Wilson | 52 min |
| Mar 27, 6:42 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Maury, Sumner and 1 more | 48 min |
| Mar 27, 6:53 AM CDT | Special Weather Statement | OHX | Cumberland, Putnam, White | 52 min |
| Mar 27, 7:19 AM CDT | Severe Thunderstorm Warning | OHX | Jackson, Macon, Smith, Trousdale, Wilson | 41 min |
| Mar 27, 7:21 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 39 min |
| Mar 27, 7:36 AM CDT | Areal Flood Advisory | OHX | Cheatham, Dickson, Hickman, Humphreys, Perry, Williamson | 3 hr |
| Mar 27, 7:42 AM CDT | Special Weather Statement | OHX | Smith, Williamson, Wilson | 48 min |
| Mar 27, 7:57 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Overton, Putnam, Smith | 33 min |
| Mar 27, 8:02 AM CDT | Severe Thunderstorm Warning | OHX | Maury, Rutherford, Williamson | 43 min |
| Mar 27, 8:10 AM CDT | Areal Flood Advisory | OHX | Hickman, Lewis, Maury, Perry, Wayne, Williamson | 3 hr |
| Mar 27, 8:26 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Overton, Pickett | 34 min |
| Mar 27, 8:29 AM CDT | Areal Flood Advisory | OHX | Cannon, Clay, Davidson, DeKalb, Jackson, Macon and 9 more | 3 hr |
| Mar 27, 8:39 AM CDT | Special Weather Statement | OHX | Fentress, Overton, Putnam | 51 min |
| Mar 27, 8:41 AM CDT | Severe Thunderstorm Warning | OHX | Fentress, Overton, Putnam | 34 min |
| Mar 27, 8:59 AM CDT | Severe Thunderstorm Warning | OHX | Fentress, Pickett | 16 min |
| Mar 27, 10:33 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Maury | 42 min |
| Mar 27, 11:08 AM CDT | Special Weather Statement | OHX | Bedford, Maury | 52 min |
| Mar 27, 11:19 AM CDT | Areal Flood Advisory | OHX | Bedford, Giles, Hickman, Lawrence, Lewis, Marshall and 5 more | 3 hr |
| Mar 27, 11:42 AM CDT | River Flood Advisory | OHX | Hickman | 10 hr |
| Mar 27, 11:42 AM CDT | River Flood Advisory | OHX | Maury | 15 hr |
| Mar 27, 11:51 AM CDT | Special Weather Statement | OHX | Bedford | 39 min |
| Mar 27, 12:14 PM CDT | Flash Flood Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 3 hr |
| Mar 27, 12:41 PM CDT | River Flood Advisory | OHX | Hickman | 12 hr |
| Mar 27, 12:42 PM CDT | River Flood Advisory | OHX | Sumner, Trousdale, Wilson | 23 hr |
| Mar 27, 12:53 PM CDT | Special Weather Statement | OHX | Bedford, Marshall | 52 min |
| Mar 27, 1:15 PM CDT | Flash Flood Warning | OHX | Bedford, Giles, Marshall, Maury, Rutherford | 3 hr |
| Mar 27, 1:32 PM CDT | Special Weather Statement | OHX | Coffee | 43 min |
| Mar 27, 2:04 PM CDT | Areal Flood Advisory | OHX | Giles, Lawrence, Wayne | 3 hr |
| Mar 27, 2:37 PM CDT | River Flood Warning | OHX | Cheatham | 52 hr |
| Mar 27, 2:37 PM CDT | River Flood Warning | OHX | Davidson, Williamson | 47 hr |
| Mar 27, 2:37 PM CDT | River Flood Warning | OHX | Williamson | 48 hr |
| Mar 27, 3:30 PM CDT | River Flood Advisory | OHX | Stewart | 31 hr |
| Mar 27, 3:30 PM CDT | River Flood Advisory | OHX | Montgomery | 31 hr |
| Mar 27, 3:30 PM CDT | River Flood Advisory | OHX | Davidson | 12 hr |
| Mar 27, 4:14 PM CDT | Special Weather Statement | OHX | Cumberland | 46 min |
| Mar 27, 4:45 PM CDT | River Flood Advisory | OHX | Bedford | 11 hr |
| Mar 27, 4:54 PM CDT | Tornado Warning | OHX | Hickman, Perry | 36 min |
| Mar 27, 5:17 PM CDT | Tornado Warning | OHX | Hickman, Perry | 28 min |
| Mar 27, 5:33 PM CDT | Tornado Warning | OHX | Hickman, Lewis, Perry | 27 min |
| Mar 27, 5:39 PM CDT | Areal Flood Advisory | OHX | Hickman, Lewis, Perry | 3 hr |
| Mar 27, 5:39 PM CDT | Tornado Warning | OHX | Hickman, Perry | 36 min |
| Mar 27, 5:52 PM CDT | Special Weather Statement | OHX | Clay, Fentress, Overton, Pickett | 38 min |
| Mar 27, 6:00 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Maury | 45 min |
| Mar 27, 6:04 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress | 11 min |
| Mar 27, 6:09 PM CDT | Flash Flood Warning | OHX | Hickman, Lewis, Maury, Perry | 3 hr |
| Mar 27, 6:18 PM CDT | Severe Thunderstorm Warning | OHX | Maury, Williamson | 42 min |
| Mar 27, 6:28 PM CDT | Special Weather Statement | OHX | Fentress | 17 min |
| Mar 27, 6:38 PM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury, Rutherford, Williamson | 22 min |
| Mar 27, 6:44 PM CDT | Flash Flood Warning | OHX | Maury, Williamson | 3 hr |
| Mar 27, 6:59 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 46 min |
Nearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.